Mesures de Radon stationnaires pour une marche aléatoire sur 𝕋 d ×
[Radon stationary measures for a random walk on 𝕋 d ×]
Annales de l'Institut Fourier, Online first, 80 p.

We classify Radon stationary measures for a random walk on 𝕋 d ×. This walk is realised by a random action of SL d () on the 𝕋 d component, coupled with a translation on the component. We show, under assumptions of irreducibility and recurrence, the rigidity and homogeneity of Radon ergodic stationary measures.

On classifie les mesures de Radon stationnaires pour une marche aléatoire sur 𝕋 d ×. Cette marche est réalisée par une action aléatoire de SL d () sur la composante en 𝕋 d couplée à une translation de la coordonnée . Nous démontrons sous des hypothèses d’irréductibilité et de récurrence la rigidité et l’homogénéité des mesures de Radon stationnaires ergodiques.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3519
Classification: 37A50,  37C40
Keywords: Random walks, Stationary measures, Representations of semisimple groups.
Bénard, Timothée 1

1 Centre for Mathematical Sciences, Cambridge (United Kingdom)
@unpublished{AIF_0__0_0_A95_0,
     author = {B\'enard, Timoth\'ee},
     title = {Mesures de {Radon} stationnaires pour une marche al\'eatoire sur $\protect \mathbb{T}^d\times \protect \mathbb{R}$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2022},
     doi = {10.5802/aif.3519},
     language = {fr},
     note = {Online first},
}
TY  - UNPB
TI  - Mesures de Radon stationnaires pour une marche aléatoire sur $\protect \mathbb{T}^d\times \protect \mathbb{R}$
JO  - Annales de l'Institut Fourier
PY  - 2022
DA  - 2022///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3519
DO  - 10.5802/aif.3519
LA  - fr
ID  - AIF_0__0_0_A95_0
ER  - 
%0 Unpublished Work
%T Mesures de Radon stationnaires pour une marche aléatoire sur $\protect \mathbb{T}^d\times \protect \mathbb{R}$
%J Annales de l'Institut Fourier
%D 2022
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3519
%R 10.5802/aif.3519
%G fr
%F AIF_0__0_0_A95_0
Bénard, Timothée. Mesures de Radon stationnaires pour une marche aléatoire sur $\protect \mathbb{T}^d\times \protect \mathbb{R}$. Annales de l'Institut Fourier, Online first, 80 p.

[1] Aaronson, Jon An introduction to infinite ergodic theory, Mathematical Surveys and Monographs, 50, American Mathematical Society, Providence, RI, 1997, xii+284 pages | DOI | MR | Zbl

[2] Bénard, Timothée Marches aléatoires sur des espaces homogènes de volume infini, Ph. D. Thesis, Université Paris 11 (2021)

[3] Benoist, Yves; Quint, Jean-François Mesures stationnaires et fermés invariants des espaces homogènes, Ann. of Math. (2), Volume 174 (2011) no. 2, pp. 1111-1162 | DOI | MR | Zbl

[4] Benoist, Yves; Quint, Jean-François Stationary measures and invariant subsets of homogeneous spaces (II), J. Amer. Math. Soc., Volume 26 (2013) no. 3, pp. 659-734 | DOI | MR | Zbl

[5] Benoist, Yves; Quint, Jean-François Random walks on reductive groups, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 62, Springer, Cham, 2016, xi+323 pages | MR | Zbl

[6] Bony, Jean-Michel Représentation intégrale sur les cônes convexes faiblement complets, Séminaire Choquet. Initiation à l’analyse, Volume 3 (1964), 5, 7 pages | MR | Zbl

[7] Bourgain, Jean; Furman, Alex; Lindenstrauss, Elon; Mozes, Shahar Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus, J. Amer. Math. Soc., Volume 24 (2011) no. 1, pp. 231-280 | DOI | MR | Zbl

[8] Brown, Aaron; Rodriguez Hertz, Federico Measure rigidity for random dynamics on surfaces and related skew products, J. Amer. Math. Soc., Volume 30 (2017) no. 4, pp. 1055-1132 | DOI | MR | Zbl

[9] Deny, Jacques Sur l’équation de convolution μ=μσ, Séminaire Brelot–Choquet–Deny. Théorie du potentiel, Volume 4 (1959-1960), 5, 11 pages

[10] Dufloux, Laurent Dimension de Hausdorff des ensembles limites, Ph. D. Thesis, Université Paris 13 (2015)

[11] Eskin, Alex; Mirzakhani, Maryam Invariant and stationnary measures for the SL 2 ()-action on Moduli space, Publication mathématique de l’IHES, Volume 127 (2018), pp. 95-324 | DOI | Zbl

[12] He, Weikun; de Saxcé, Nicolas Linear random walks on the torus (2019) (https://arxiv.org/abs/1910.13421)

[13] Lawler, Gregory F.; Limic, Vlada Random walk : a modern introduction, Cambridge Studies in Advanced Mathematics, 123, Cambridge University Press, Cambridge, 2010, xii+364 pages | DOI | MR | Zbl

[14] Sargent, Oliver; Shapira, Uri Dynamics on the space of 2-lattices in 3-space, Geom. Funct. Anal., Volume 29 (2019) no. 3, pp. 890-948 | DOI | MR | Zbl

Cited by Sources: